Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Test report showed pus cells. Having pain in testicles. Took antibiotics. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have a pus cell, count around 6-8/ hpf. Earlier i used to have pain in the testicles for few days and then after taking antibiotics (EROX CV-625) reduces the pain in testicles but now a mild pain goes to rectum.

Is this disease may be because of resisting the semen ejection which causes unhygienic condition. What exactly is the major cause?

Is it can be curable or will have to suffer this kind of pain again at any time ?

Will this antibiotic will harm my potency? very much afraid !!

Pls suggest
Posted Wed, 3 Jul 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 17 hours later

I am answering on behalf of Dr. Shanthi as she is unavailable to take this. Apologies for the delay.

I have few important queries today
1) Are you sexually active? Did you have unprotected sexual intercourse with unknown person?
2) Do you have burning while / pain while urination?
3) When were the urine pus cells noted? Were you treated after that or before that?

Withholding semen ejection does not increase the pain. If you have pain even now it is better to take ample pain killers than bearing the pain. You can speak to the treating doctor about Brufen or Diclofenac

The antibiotic which you had taken was Amoxicillin plus clavulinic acid. They do not harm your potency.

I would like to hear complete details from you before I give my final opinion.

I could think of two possibilities immediately
1) Incomplete treatment for the past infection / diagnosis
2) Prostatitis infection

Above answer was peer-reviewed by
Follow-up: Test report showed pus cells. Having pain in testicles. Took antibiotics. Cause? 2 days later
Many thanks for your quick and prompt revert.

a) I'm sexually active, generally do masturbation once in a two days and sometime (specifically, once in a month) do hand job three times in a day.
I have a girlfriend and we do oral sex oftenly and she give a blow job too.

b)I haven't done intercourse as of now.

c) No burning /pain while urination.

d) Pus cell has been noted one week back and treatment has been processed after it's two days. Now a days after continuous sitting, mild pain occurring at the bottom, particularly in the ass.
To get rid of this pain, I have to go for a loo.

Question from my side:

1) Will it be curable ?
2) Will this stay for longer time and if yes for how long?
In short, is it chronic infection.
3) Would like to know the cause which made me to suffer this kind of pain.
4) any exercise to get rid of this pain

Your suggestion/advice would be greatly appreciated.
Answered by Dr. Chakravarthy Mazumdar 20 hours later

Masturbation is not equal to a real intercourse. Since you are not sexually active the chances of Sexual transmitted diseases is very less, though the oral job can pass on some infections.

Your problem can be curable provided we come to a diagnosis. For a proper diagnosis you need examination of the external genitalia and per rectal examination by a physician/general surgeon. Thereafter the doctor may suggest tests if in doubt.

If you undergo early examination and treatment the problem will be completely cured.

This is not in a stage of chronic infection ( > 4 weeks)

The anal pain which increases on sitting and reduces as you pass motion is either hemorrhoids or prostatic infection. So let your doctor know about these possibilities as well. He could rule them out.

I think it is difficult to know the exact cause and the right treatment by just knowing your history here. You definitely need an examination.

Please use answer clarifications if you need.
Above answer was peer-reviewed by
Follow-up: Test report showed pus cells. Having pain in testicles. Took antibiotics. Cause? 5 hours later

Do you mean to say, i should stop kissing and smooching my girlfriend.

Also do i stop oral sex with her - fellatio

Do you really think, I may suffering from hemorrhoids though the pain is very less..
Answered by Dr. Chakravarthy Mazumdar 16 hours later

Refrain from all sexual pleasures for a month.

If they are not hemorrhoids they can be anal fissures or pilonidal sinus as well. The surgeon has to test before diagnosis is clear. Severity of pain is vague as it depends on the tolerance level of the person. Do you agree?

Going back to your primary complaint it is better for a young unmarried person to test.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor